Talk

Advanced search

help please! downer and implantation

(8 Posts)
kezaroo Thu 13-Nov-14 17:57:41

Hi all,

Had a break from the board for a bit but really need someone to talk to now.

Started my first priper period on 18th October (while on route home from Crete!). Was a 5 day which is what I used to have before bc.

Been fine all month, doing the necessary however....

On Monday late afternoon and some time into the evening, I started getting mild cramps down my left side... (sort of like stomach cramps but to the left slightly). Didn't think a great deal of it as it was only mild - not like period pains nor in the same area.

Tuesday morning I was bleeding heavy. This carried on into yesterday and yesterday afternoon it started to slow down. Today is the same as yesterday afternoon and again, slowed down as day has gone on.

I'm not due to come on until at least this coming weekend, so if this is a it is 5-6 days early.

(TmI to follow) The blood isn't like normal period. It's was a bright bright red and now seems to be a really light red.

My last period was as I remember them being - light-heavy-light. Not heavy-medium-light.

So the cramps were mild in comparison to past experiences, in a difference place. I feel different - normally i dont suffer mood swings down, tired, emotional (teary) and grumpy.

I've tried to tell my other half I just don't feel right. Something is different. He doesn't understand.

I rlaid this online calculator thing and it said a week ago that the 10th would have been the 'most common' implantation date which is when the cramps started.

What on earth is going on with me?!

kezaroo Thu 13-Nov-14 17:58:15

Priper = proper ....

kezaroo Fri 14-Nov-14 14:29:25

Ok well even though nobody replied, I will update this anyway.

So yesterday I bleeding was light into the evening, had a bit today but now dry as a bone! So a 3 day period, effectively.

This alone is 'out of character' as normally they last 5 days.

Not sure whether to do a test in a few days.

Has anyone fallen pregnant after experiencing something like this?

No idea whether to class it as af or not!

daisysunshine2 Fri 14-Nov-14 14:40:41

If you've just come off bc then you can get a withdrawal bleed which isnt really a period but acts like one. Only way to know if you are pregnant is to wait about 2 - 3 weeks after DTD and do a test, sorry can't be more helpful! When i came off bc it took about 8 months before I had proper cycles and was ovulating with each one and had some very random bleeding and hormones in the first 3 months after coming off it which constantly made me think I was pregnant xxx

kezaroo Fri 14-Nov-14 16:53:21

Came off 22nd August and my last af took ages to come. It came eventually and that's how I managed to work out when I should next come on (based on 28 day cycle which I used to have) but didn't expect to be early. More so it wasn't like a usually af. Xx

dizzylemon Fri 14-Nov-14 17:18:32

I'm 6 months from coming off Yasmin and I still seem to be experiencing issues. Thought it had settled at 33 day cycle and my last one was 40! Sometimes it just happens for no reason, but for personal peace of mind I'm seeing the doctor next week.

I know people feel like they don't want to waste anyone's time, but I think if you are genuinely worried, it's the only way you can know for sure.

Hope it is all ok!

angelaham Sat 15-Nov-14 20:41:33

Dizzy - i was on yasmin and stopped it in December last year, it really messed with my cycle each month is different, I'm taking pre conception vitamins to see if it will help regulate it, really wished i never went on it

dizzylemon Mon 17-Nov-14 15:24:02

angelaham: did you get any other horrible side effects coming off Yasmin? (sorry I'm kind of thread hijacking, but it would be good to know!)

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now